# SDR IPXA2015013085502

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Engine: Ge CF680
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: BACC10KB10
- Condition: Failed
- Location: Nr 2 Oil Xmiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE INDICATION INOPERATIVE, ALL OTHER INDICATIONS NORMAL .  AIR TURN BACK.  R & R OIL TRANSMITTER CONNECTOR SWPM 20-10-13 PARA 13.
